# SDR JIKA202004130801

- Difficulty date: April 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N997SB
- Make and model: Beech B-99
- Aircraft serial: U182
- Aircraft time: 26,868 hours, 37,871 cycles
- Engine: Pwa PT6A36
- Engine time: 30,408 hours, 38,719 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Not Closed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL PRESSURE LOSS IN FLIGHT,  SHUT DOWN ENGINE AT 40 PSI.///OIL DIPSTICK ON RH ENGINE UNLOCKED AND LIFTED FROM OIL FILLER NECK. CLEANED ENGINE BAY, WING,  
FUSELAGE, AND TAIL. INSPECTED OIL FILTER FOR METAL. NO DEFECTS. FILLED RH ENGINE WITH 8 QUARTS OF    
AEROSHELL 500, PERFORMED GROUND RUN. ITT, OIL PRESSURE, TORQUE ALL WITHIN OPERATING LIMITS. REMOVED AND RE-INSPECTED OIL FILTER AND FOUND NO SIGN OF METAL OR OTHER CONTAMINANTS. INSPECTED OIL DIPSTICK  
LOCKING FEATURES FOR DAMAGE AND WEAR - NO DEFECTS NOTED. VERIFIED PROPER OPERATION OF DIPSTICK       
LOCKING FEATURE, VERIFIED PROPER SEALING OF DIPSTICK O-RING. REFERENCE P&W PT6A-36 MM 79-00-00 AND   
79-20-02
